# SDR AALA201711239006

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 52,266 hours, 21,628 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  14F OVERWING EXIT LIFT STRAP IS MISSING.  REPLACED DOOR AT 14F STRAP (LANYARD) COVER ASSEMBLY PER AMM 52-22-00.  OPERATIONAL CHECK GOOD.
